# SDR ASOA2013071708715

- Difficulty date: June 21, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,387 hours, 27,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SB 601R-25-187, FOUND REPAIR AT LBL 27 TO HAVE BEEN DONE INCORRECTLY.   REPAIRED IAW SRM 51-42-21 AND REO 601R-53-61-4939.
